# SDR CA960423101

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 15373CAI
- Condition: Pounded
- Location: #6 Cylinder
- Component: Pwa
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN)POWER LOSS IN THE CLIMB FOLLOWED BY IMMEDIATE LANDING. #6 CYLINDER FAILED DUE TO INGESTION OF METAL DEBRIS WHICH HAD REMAINED IN THE INDUCTION SYSTEM AFTER THE FAILURE OF #2 CYLINDER EXHAUST VALVE ON  THE PREVIOUS DAY.
